Akcije

Mathematica Moravica
kako citirati ovaj članak
podeli ovaj članak

Metrika

  • citati u SCIndeksu: 0
  • citati u CrossRef-u:0
  • citati u Google Scholaru:[]
  • posete u poslednjih 30 dana:5
  • preuzimanja u poslednjih 30 dana:5

Sadržaj

članak: 2 od 6  
Back povratak na rezultate
2011, vol. 15, br. 1, str. 53-57
On a result of T. Suzuki for generalized distance and fixed points
(naslov ne postoji na srpskom)
Univerzitet u Beogradu, Matematički fakultet

e-adresaandreja@predrag.us
Ključne reči: fixed points; τ-distance; complete metric spaces; topological spaces; localization monotone principle; TCS-convergence; nonlinear conditions for fixed points; Tasković's localization monotone principle of fixed point
Sažetak
(ne postoji na srpskom)
We prove that a main result of T. Suzuki [J. Math. Anal. Appl. 253 (2001), 440-458, Theorem 1, p. 451] has been for the first time proved 20 years ago by Tasković [Proc. Amer. Math. Soc. 94 (1985), 427-432, Theorem 2, p. 430], and second time proved by Tasković [Math. Japonica, 35 (1990), 645-666, Theorem 2, p. 654] as a very special case of the so-called Localization Monotone Principle.
Reference
Dugundji, J., Granas, A. (1978) Weakly contractive maps and elementary domain invariance theorem. Bull. Soc. Math. Grece (N.S.), 19, 1, 141-151
Suzuki, T. (2001) Generalized Distance and Existence Theorems in Complete Metric Spaces. Journal of Mathematical Analysis and Applications, 253(2): 440-458
Tasković, M.R. (1985) A monotone principle of fixed points. Proc. Amer. Math. Soc., 94, 3, 427-432
Tasković, M.R. (1990) Some new principles in fixed point theory. Mathematica Japonica, 35, 4, 645-666
 

O članku

jezik rada: engleski
vrsta rada: neklasifikovan
DOI: 10.5937/MatMor1101053T
objavljen u SCIndeksu: 27.03.2012.

Povezani članci

Nema povezanih članaka